Intersection problem for maximum pentagon packings

Maenhaut, B. (2000) Intersection problem for maximum pentagon packings. Journal of Combinatorial Mathematics and Combinatorial Computing, 32 65-78.

Author Maenhaut, B.
Title Intersection problem for maximum pentagon packings
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing   Check publisher's open access policy
ISSN 0835-3026
Publication date 2000
Volume 32
Start page 65
End page 78
Total pages 14
Editor W.D. Wallis
Place of publication Winnipeg, Canada
Publisher Clarles Babbage Research Centre
Collection year 2000
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 10:22:10 EST